# SDR DALA2022050603171

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 65,762 hours, 21,467 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DOOR L2 SLIDE LIGHT ON WITH SLIDE DISARMED. CORRECTIVE ACTION: REMOVED AND CLEANED DEBRIS FROM GRIT BAR SENSORS AND OPS CHECKED PER B757 AMM 25-60. OPS CHECK GOOD. (8669522)
